Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 42 of 61 found articles
 
 
  Optical soliton solutions of variable coefficient Biswas–Milovic (BM) model comprising Kerr law and damping effect
 
 
Title: Optical soliton solutions of variable coefficient Biswas–Milovic (BM) model comprising Kerr law and damping effect
Author: Kaur, Lakhveer
Wazwaz, Abdul-Majid
Appeared in: Optik
Paging: Volume 266 () nr. C pages p.
Year: 2022
Contents:
Publisher: Elsevier GmbH
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 42 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands